# SDR UPS98826719

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3646688506
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, STA 660 AT STR 22R, THE FRAME HAS A 3 INCH CRACK.  REMOVED, FABRICATED AND REPLACED FRAME CAP IAW DWG 3646688 AND SRM 51-1-20D.
